# SDR REXA2015012000064

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 17,935 hours, 11,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRIP OF EXIT ROW EMER LIGHTING IS MISSING AT 13CD.  REPLACED MISSING FLOOR STRIP IAW AMM 33-51-11.  ACFT OK FOR SERVICE.
